# SDR RU3A20131016010

- Difficulty date: October 10, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 8,494 hours, 3,874 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 2341122009
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LT AND RT MLG AXLES. CORROSION NOT WITHIN LIMITS. AXLES REPLACED.
